# SDR UPS06547133

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A WHEN FULL FLAPS SELECTED A/C ROLLED LEFT (ABRUPTLY PER PILOT REPORT).  IT TOOK ABOUT 10 DEGREES OF RIGHT CONTROL WHEEL TO MAINTAIN LEVEL FLT UNTIL LANDING. VISUALLY INSPECTED FLAPS AND SPOILERS FOR ABNORMALITIES - NONE FOUND. VERIFIED INBD MAIN FLAP RIG PER AMM 27-51-02-5. PERFORMED OPERATIONAL TEST OF TRAILING EDGE FLAPS PER 27-51-00. A/C OK FOR SERVICE.
